# SDR FDEA202212102918

- Difficulty date: December 10, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA7085501
- Condition: Corroded
- Location: Bs 1914 R-Lbl 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM CORRODED BS 1914, RBL 20 TO LBL 20.   REMOVED AND FABRICATED FLOOR SUPPORT P/N AGA7085-501 PER DAC DWG AGA7085 -   INSTALLED NEW FLOOR SUPPORT P/N AGA7085-501 PER DAC DWG AGA7544, AJC7382 AND SRM   51-38-01-0G 'MAJOR REPAIR'
